# SDR CALA2013100791824

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 72,009 hours, 10,265 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Intermittent
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PRESS PRI C1 LOW CENTER SYSTEM HYD PRIMARY PUMP NR 1 PRESS OR PUMP SWITCHED OFF.  PUMP INTERMITTENT, OPERATIONS OK AT PRESENT.
